# SDR LR7A2012081300391

- Difficulty date: August 13, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 65,596 hours, 38,749 cycles
- Engine: Allsn 501D22A
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Condition: Cracked
- Location: Bs 880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 INSPECTION, FOUND RT AFT BULKHEAD WEB CRACKED AT FS 880, RBL 63.  REPAIR ACCOMPLISHED BY REPLACEMENT IAW SMP583, 51-60 AND 51-70.
